About the Journal

ISSN: 2980-2474
Founded: 2023
Publisher: Mersin University

Electronic Journal of Applied Mathematics (Electron. J. Appl. Math.) is a peer reviewed, Open Access journal that provides an advanced forum for studies related to mathematics. All published items, including research articles, have unrestricted access and users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author.

No submission or processing fees are required.

The journal is published every three months and four issues per year (March, June, September and December).

Current Issue

Vol. 1 No. 2 (2023)
					View Vol. 1 No. 2 (2023)
Published: 2023-09-12

Research Article

View All Issues